# SDR SWI2023F00252

- Difficulty date: August 2, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 20,757 hours, 11,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON END OF LH INBOARD SEAT TRACK CROWN TEETH AREA BETWEEN FRAME 84 AND 85.     (C-CHECK RO 8/18/2023)    PERFORMED PERMANENT SPLICE REPAIR ON LH INBD SEAT TRACK BETWEEN FR 83-85 REF. ETD2022-170-0022163. WEIGHED REPAIR PARTS AT 10.325 OZ. SEE CONTINUATION CARD FOR FURTHER WORK PERFORMED.
